# SDR UHLA201506100523

- Difficulty date: June 10, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 28,995 hours, 18,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO DOOR CUTOUT STRUCTURE LOWER BEAM AFT FINGER DOUBLER.   BLENDED CORROSION, REMAINING MATERIAL WITHIN LIMITS OF ETD 2015-170-052010.
